# SDR WVER0914201450805

- Difficulty date: September 14, 2014
- Submitted: September 14, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 29,942 hours, 20,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036112003
- Condition: Corroded
- Location: Bs 1000
- Part time: 29,942 hours, 20,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1000 IS CORRODED BELOW FLOOR, BETWEEN STRINGERS 25 - 26R.
